# SDR EGRR119591

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N91AE
- Make and model: Skrsky S76C
- Aircraft serial: 760552
- Aircraft time: 1,206 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 5260 · Entrance Stairs
- Part: Motor
- Part number: 0507610A010
- Condition: Failed
- Location: Step
- Part time: 269 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP MOTOR FAILED, REPLACED STEP MOTOR P/N M102M660.
